International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 1, Pages 11-20
Nonlinear variational evolution inequalities in Hilbert spaces
1Division of Mathematical Sciences, Pukyong National University, Pusan 608-737, Korea
2Dongeui Technical Junior College, Pusan 614-053, Korea
3Department of Mathematics, Pusan National University, Pusan 609-739, Korea
Received 31 July 1998
Copyright © 2000 Jin-Mun Jeong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The regular problem for solutions of the nonlinear functional
differential equations with a nonlinear hemicontinuous and
coercive operator and a nonlinear term is studied. The existence, uniqueness, and a variation of solutions of the
equation are given.